# SDR AT9900154

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE MAIN LEFT WHEEL WELL STRINGER 18A SHEAR BEAM CRACKED AT BS 706.  REMOVED FASTENERS TO GAIN ACCESS, STOPPED DRILL CRACKED, INSTALLED KIT (P/N 65C29228-15) IAW SB 737-53-1066 AND RES NR 99439.
